Advances in Pure Mathematics

Vol.5 No.14(2015), Paper ID 62177, 6 pages

DOI:10.4236/apm.2015.514079

 

Stratification Analysis of Certain Nakayama Algebras

 

José Fidel Hernández Advíncula, Rafael Francisco Ochoa de la Cruz

 

Department of Mathematics, Havana University, Havana, Cuba
Department of Mathematics, Havana University, Havana, Cuba

 

Copyright © 2015 José Fidel Hernández Advíncula, Rafael Francisco Ochoa de la Cruz et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Advíncula, J. and Cruz, R. (2015) Stratification Analysis of Certain Nakayama Algebras. Advances in Pure Mathematics, 5, 850-855. doi: 10.4236/apm.2015.514079.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.